# SDR TAOA039610

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Shorted
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN CONTROL LIGHTING CIRCUIT BREAKER TRIPPED.  RESET, BUT TRIPPED AGAIN.  REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECK OK.  (X)
